MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA ADMINISTRATION KIT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA ADMINISTRATION KIT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10800175
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pca administration kit broke.The following information was received by the initial reporter with the following verbatim bd pca tubing ref 10800175- they could not remove the white cap.When they tired again the tip of the white cap broke off into the pca tubing.
 
Additional Manufacturer Narrative
One sample model 10800175, lot 24045435 was returned for investigation by the customer.The set was examined for defects and abnormalities.Part of the white cap was broken off in the female luer.No defects or abnormalities were observed.The customer complaint was verified and quality notification was sent to the manufacturer.From the manufacturer's investigation, the root cause was that production personnel added solvent to the incorrect side of the female luer due fixture to prevent these conditions was not used by the production personnel.

Brand Name
BD ALARIS PCA ADMINISTRATION KIT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21735543
Report Number9616066-2025-00690
Device Sequence Number8798020
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public(01)10885403234408(11)240423(17)270423(10)24045435
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10800175
Device Lot Number24045435
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown